# SDR DJFA2005159

- Difficulty date: October 19, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N627CW
- Make and model: Cndair CL6012A12
- Aircraft serial: 3027
- Aircraft time: 10,872 hours, 8,317 cycles
- Engine: Ge CF341A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 60032014105
- Condition: Cracked
- Location: Fs 409.00
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT, A CRACK WAS DISCOVERED IN THE PRESSURE BULKHEAD WEB AT FUSELAGE STATION 409.00 WHILE PERFORMING AD 97-24-02.  THE CRACK WAS REPAIRED IAW EO NR 601-53-10-266, AND IN CONJUNCTION WITH DRAWING K600-31904.  THE AIRCRAFT WAS RETURNED TO SERVICE.
